# SDR DALA2017092507063

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,275 hours, 58,930 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES DETECTED CLIMBING OUT OF 11,000 FT.  DIVERTED.  SMOKE ORIGINATED AT ROW 27ABC TO FWD CABIN .  FOLLOWED NO GO ODI. TROUBLESHOT IAW AMDS 2120-2367. FOUND CABIN RECIRCULATION FAN NOT RUNNING. ALL THREE CIRCUIT BREAKERS PHASES TRIPPED.  REPLACED THE CABIN AIR RECIRCULATION FAN.
